# SDR 2005FA0001269

- Difficulty date: November 18, 2004
- Submitted: September 7, 2005
- Operation: General aviation
- Aircraft: N7411S
- Make and model: Amtr AEROSTARBIRD
- Aircraft serial: 60001627
- Engine: Lyc TIO540*
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cylinder
- Part number: 40005401
- Condition: Cracked
- Location: Mlg
- Part time: 3,968 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COLLAR SEPARATING FROM TUBE DUE TO INSUFFICIENT PENETRATION WHEN PART WAS FURNACE BRAZED OR SILVER SOLDERED TOGETHER-WORKING COLLAR CAUSED PART TO WORK AND CRACK BOSS.  (K)
